IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Using nonlinear hierarchical models for analyzing annulus-based size-at-age data
Schaalje, G.B.; Shaw, J.L.; Belk, M.C. (2002). Using nonlinear hierarchical models for analyzing annulus-based size-at-age data. Can. J. Fish. Aquat. Sci. 59(9): 1524-1532
In: Canadian Journal of Fisheries and Aquatic Sciences = Journal canadien des sciences halieutiques et aquatiques. National Research Council Canada: Ottawa. ISSN 0706-652X, more
Peer reviewed article  

Available in Authors 

Keywords
    Age; Models; Nonlinearity; Size; Marine

Authors  Top 
  • Schaalje, G.B.
  • Shaw, J.L.
  • Belk, M.C.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors